# SDR SWIA200921066

- Difficulty date: February 17, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 14,735 hours, 12,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6735 - LOWER EMERGENCY EXIT SIGN IN ROW 8 INOP.  REPAIRED BROKEN WIRE ON FLOOR STRIP.
